# SDR UPS804248

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 729
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE LEADING EDGE RIB AT THE AFT END OF THE LEFT HAND LEADING EDGE WING AT STA 729.  MAINTENANCE STOP DRILLED THE CRACK AND REPAIRED THE RIB PER SRM 57-2-0 FIGURE 1, TREATED AND PRIMED PER SRM 51-8-1.
